| Catalog Number |
412538BER |
| Medical Device Problem Codes |
Fracture (1260); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/20/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The account alleges that during an endovascular procedure, the tip detached within the patient.The foreign body was successfully externalized, liberating the vessel.No additional patient consequences to report.
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow-up report will be submitted once the evaluation is complete.
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed and a root cause could not be determined.A review of the device history record was performed and no similar complaints were identified.